Logo Logo
Switch Language to German

Coelho, R. and Pia, N. (2018): Exotic Holomorphic Engel Structures on. In: Journal of Geometric Analysis, Vol. 28, No. 3: pp. 2550-2557

Full text not available from 'Open Access LMU'.


A holomorphic Engel structure determines a flag of distributions . We construct examples of Engel structures on such that each of these distributions is hyperbolic in the sense that it has no tangent copies of . We also construct two infinite families of pairwise non-isomorphic Engel structures on by controlling the curves tangent to . The first is characterised by the topology of the set of points in admitting -lines and the second by a finer geometric property of this set. A consequence of the second construction is the existence of uncountably many non-isomorphic holomorphic Engel structures on C-4.

Actions (login required)

View Item View Item